Self-similar solutions of the generalized Emden-Fowler equation

P. G. L. Leach, R. Maartens, S. D. Maharaj

Research output: Contribution to journalArticlepeer-review


When, in the generalized Emden-Fowler equation y" + f(x)yn = 0, the function f(x) takes certain forms, the equation possesses one or two Lie point symmetries and in some cases closed-form solutions can be obtained.

Original languageEnglish
Pages (from-to)575-582
Number of pages8
JournalInternational Journal of Non-Linear Mechanics
Issue number4
Publication statusPublished - 1 Jan 1992


Dive into the research topics of 'Self-similar solutions of the generalized Emden-Fowler equation'. Together they form a unique fingerprint.

Cite this